Global well-posedness of 3D magneto-micropolar fluid equations with mixed partial viscosity near an equilibrium

Abstract

In this paper, we investigate the initial value problem for the 3D magneto-micropolar fluid equations with mixed partial viscosity. The main purpose of this paper is to establish global well-posedness of classical small solutions. More precisely, we prove that the global stability of perturbations near the steady solution is given by a background magnetic field. The proof is mainly based on the energy estimate and bootstrapping argument.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Cai, Y., Lei, Z.: Global well-posedness of the incompressible Magnetohydrodynamics. Arch. Ration. Mech. Anal. 228, 969–993 (2018)

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Cao, C., Wu, J.: Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion. Adv. Math. 226, 1803–1822 (2011)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Cheng, J., Liu, Y.: Global regularity of the 2D magnetic micropolar fluid flows with mixed partial viscosity. Comput. Math. Appl. 70, 66–72 (2015)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Deng, W., Zhang, P.: Large time behavior of solutions to 3-D MHD system with initial data near equilibrium. Arch. Ration. Mech. Anal. 230, 1017–1102 (2018)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Dong, B., Li, J., Wu, J.: Global regularity for the 2D MHD equations with partial hyper-resistivity. Int. Math. Res. Not. IMRN 14, 4261–4280 (2019)

    MathSciNet  Google Scholar 

  6. 6.

    Fan, J., Malaikah, H., Monaquel, S., Nakamura, G., Zhou, Y.: Global Cauchy problem of 2D generalized MHD equations. Monatsh. Math. 175, 127–131 (2014)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Fan, J., Zhao, K.: Global Cauchy problem of 2D generalized magnetohydrodynamic equations. J. Math. Anal. Appl. 420, 1024–1032 (2014)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Gala, S.: Regularity criteria for the 3D magneto-micropolar fluid equations in the Morrey–Campanato space. Nonlinear Differ. Equ. Appl. 17, 181–194 (2010)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    He, C., Huang, X., Wang, Y.: On some new global existence results for 3D magnetohydrodynamic equations. Nonlinearity 27, 343–352 (2014)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    He, L., Xu, L., Yu, P.: On global dynamics of three dimensional magnetohydrodynamics: nonlinear stability of Alfvén waves. Ann. PDE 4, 5 (2018)

    MATH  Google Scholar 

  11. 11.

    Hu, X., Lin, F.: Global existence for two dimensional incompressible Magnetohydrodynamic flows with zero magnetic diffusivity. arXiv: 1405.0082v1

  12. 12.

    Lifschitz, A.: Magnetohydrodynamics and spectral theory. In: Developments in Electromagnetic Theory and Applications, Vol. 4. Kluwer Academic Publishers Group, Dordrecht (1989)

  13. 13.

    Lin, F., Xu, L., Zhang, P.: Global small solutions to 2-D incompressible MHD system. J. Differ. Equ. 259, 5440–5485 (2015)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Lin, F., Zhang, P.: Global small solutions to an MHD-type system: the three-dimensional case. Commun. Pure Appl. Math. 67, 531–580 (2014)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Lin, Y., Zhang, H., Zhou, Y.: Global smooth solutions of MHD equations with large data. J. Differ. Equ. 261, 102–112 (2016)

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Lei, Z.: On axially symmetric incompressible Magnetohydrodynamics in three dimensions. J. Differ. Equ. 259, 3202–3215 (2015)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Miao, C., Yuan, B., Zhang, B.: Well-posedness for the incompressible magnetohydrodynamics system. Math. Methods Appl. Sci. 30, 961–976 (2007)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Ortega-Torres, E., Rojas-Medar, M.: Magneto-micropolar fluid motion: global existence of strong solutions. Abstr. Appl. Anal. 4, 109–125 (1999)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Regmi, D., Wu, J.: Global regularity for the 2D magneto-micropolar equations with partial dissipation. J. Math. Study 49, 169–194 (2016)

    MathSciNet  MATH  Google Scholar 

  20. 20.

    Ren, X., Wu, J., Xiang, Z., Zhang, Z.: Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion. J. Funct. Anal. 267, 503–541 (2014)

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Rojas-Medar, M.: Magneto-micropolar fluid motion: existence and uniqueness of strong solutions. Math. Nachr. 188, 307–319 (1997)

    MathSciNet  MATH  Google Scholar 

  22. 22.

    Rojas-Medar, M., Boldrini, J.: Magneto-micropolar fluid motion: existence of weak solutions. Rev. Mat. Complut. 11, 443–460 (1998)

    MathSciNet  MATH  Google Scholar 

  23. 23.

    Shang, H., Gu, C.: Global regularity and decay estimates for 2D magnetomicropolar equations with partial dissipation. Z. Angew. Math. Phys. 70, 85 (2019)

    MATH  Google Scholar 

  24. 24.

    Shang, H., Zhao, J.: Global regularity for 2D magneto-micropolar equations with only micro-rotational velocity dissipation and magnetic diffusion. Nonlinear Anal. 150, 194–209 (2017)

    MathSciNet  MATH  Google Scholar 

  25. 25.

    Tao, T.: Nonlinear Dispersive Equations: Local and Global Analysis, CBMS Regional Conference Series in Mathematics. American Mathematical Society, Providence (2006)

    Google Scholar 

  26. 26.

    Wang, F., Wang, K.: Global existence of 3D MHD equations with mixed partial dissipation and magnetic diffusion. Nonlinear Anal. Real World Appl. 14, 526–535 (2013)

    MathSciNet  MATH  Google Scholar 

  27. 27.

    Wang, F.: On global regularity of incompressile MHD equations in \(\mathbb{R}^3\). J. Math. Anal. Appl. 454, 936–941 (2017)

    MathSciNet  Google Scholar 

  28. 28.

    Wang, Y.-Z., Wang, Y.: Blow-up criterion for two-dimensional magneto-micropolar fluid equations with partial viscosity. Math. Methods Appl. Sci. 34, 2125–2135 (2011)

    MathSciNet  MATH  Google Scholar 

  29. 29.

    Wang, Y.-Z., Wang, K.: Global well-posedness of the three dimensional magnetohydrodynamics equations. Nonlinear Anal. Real World Appl. 17, 245–251 (2014)

    MathSciNet  MATH  Google Scholar 

  30. 30.

    Wang, Y.-Z., Li, P.: Global existence of three dimensional incompressible MHD flows. Math. Methods Appl. Sci. 39, 4246–4256 (2016)

    MathSciNet  MATH  Google Scholar 

  31. 31.

    Wang, Y.: Asymptotic decay of solutions to 3D MHD equations. Nonlinear Anal. 132, 115–125 (2016)

    MathSciNet  MATH  Google Scholar 

  32. 32.

    Wang, Y.X.: Blow-up criteria of smooth solutions to the three-dimensional magneto-micropolar fluid equations. Bound. Value Probl. 118, 10 (2015)

    MathSciNet  MATH  Google Scholar 

  33. 33.

    Wang, Y., Wang, K.: Global well-posedness of 3D magneto-micropolar fluid equations with mixed partial viscosity. Nonlinear Anal. Real World Appl. 33, 348–362 (2017)

    MathSciNet  MATH  Google Scholar 

  34. 34.

    Wang, Y., Gu, L.: Global regularity of 3D magneto-micropolar fluid equations. Appl. Math. Lett. 99, 105980 (2020)

    MathSciNet  MATH  Google Scholar 

  35. 35.

    Wei, D., Zhang, Z.: Global well-posedness of the MHD equations in a homogeneous magnetic field. Anal. PDE 10, 1361–1406 (2017)

    MathSciNet  MATH  Google Scholar 

  36. 36.

    Wu, J., Wu, Y.: Global small solutions to the compressible 2D magnetohydrodynamic system without magnetic diffusion. Adv. Math. 310, 759–888 (2017)

    MathSciNet  MATH  Google Scholar 

  37. 37.

    Wu, J., Zhu, Y.: Global solution of 3D incompressible MHD system with mixed partial dissipation and magnetic diffusion near an equilibrium. arXiv:1906.05054v1

  38. 38.

    Xu, F.: Regularity criterion of weak solution for the 3D magneto-micropolar fluid equations in Besov spaces. Commun. Nonlinear Sci. 17, 2426–2433 (2012)

    MathSciNet  MATH  Google Scholar 

  39. 39.

    Yuan, B.: Regularity of weak solutions to magneto-micropolar fluid equations. Acta Math. Sci. 30, 1469–1480 (2010)

    MathSciNet  MATH  Google Scholar 

  40. 40.

    Yuan, B., Zhao, J.: Global regularity of 2D almost resistive MHD equations. Nonlinear Anal. Real World Appl. 41, 53–65 (2018)

    MathSciNet  MATH  Google Scholar 

  41. 41.

    Yuan, J.: Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations. Math. Methods Appl. Sci. 31, 1113–1130 (2008)

    MathSciNet  MATH  Google Scholar 

  42. 42.

    Zhang, T.: An elementary proof of the global existence and uniqueness theorem to 2-D incompressible non-resistive MHD system. arXiv:1404.5681v1

  43. 43.

    Zhang, Z., Yao, Z., Wang, X.: A regularity criterion for the 3D magneto-micropolar fluid equations in Triebel–Lizorkin spaces. Nonlinear Anal. 74, 2220–2225 (2011)

    MathSciNet  MATH  Google Scholar 

  44. 44.

    Zhang, Z., Dong, B., Jia, Y.: Remarks on the global regularity and time decay of the 2D MHD equations with partial dissipation. Math. Methods Appl. Sci. 42, 3388–3399 (2019)

    MathSciNet  MATH  Google Scholar 

  45. 45.

    Zhou, Y., Fan, J.: Global Cauchy problem for a 2D Leray-\(\alpha \)-MHD model with zero viscosity. Nonlinear Anal. 74, 1331–1335 (2011)

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

This work was supported in part by the NNSF of China (Grant No. 11871212) and the Basic Research Project of Key Scientific Research Project Plan of Universities in Henan Province (Grant No. 20ZX002).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yuzhu Wang.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Wang, Y., Li, W. Global well-posedness of 3D magneto-micropolar fluid equations with mixed partial viscosity near an equilibrium. Z. Angew. Math. Phys. 72, 19 (2021). https://doi.org/10.1007/s00033-020-01453-y

Download citation

Keywords

  • Magneto-micropolar fluid equations
  • Mixed partial viscosity
  • Global classical solutions

Mathematics Subject Classification

  • 35L30
  • 35B40